for honest and cautious buyers
June 27, Thirsty, dry mouth, puffy after using Dianabol Methandr
Thirsty, dry mouth, puffy after using Dianabol Methandrostenolone
Key words: Dianabol, Methandrostenolone, thirsty, dry mouth, puffy
I received complaints from a buyer about extreme thirsty and dry mouth after using my dianabol / methandrostenolone. I consulted a physician and got the following answers.
It is called water-sodium retention, which is normal reaction of strong quick change of body hormone level. Usually it will go away in a few days after our body gets use to the new hormone balance. But if your puffy is serious, you should reduce your sodium intake. Keep it below 2g. Do not drink too much water when you feel thirsty. Drink very small sips and drink very slowly. Boost up your work out level. Food should keep to vegetable and protein. To summarize:
Your body will balance up in a few days. If your situation doesn’t relieve in a week. You should reduce hormone intake.
If your situation gets very serious and you refuse to stop dianabol, furosemide is the drug used for water-sodium retention. 20mg-40mg per day.